# SDR AWXA200200328

- Difficulty date: March 5, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 30,407 hours, 13,376 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Flange
- Part number: D55181513001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YWG - MAJOR REPAIR - DURING C-08 CHECK A CRACK WAS FOUND ON THE RT HORIZONTAL STABILIZER L/E 3 FROM OUTBOARD END ON LOWER L/E PANEL MATING SURFACE.  MAINTENANCE REMOVED DAMAGED AREA AT STAB STA 6009, RIB 14, FABRICATED AND INSTALLED REPAIR PARTS IAW AWA ER 26-5513-02095-ES4.
